Good Morning! I am glad your out of the hospital. As for the Valium, why should you have to sneak it if you need to take a prescribed amount. I am weaning off Valium but I will be requesting to be on something as I am down to 6 mg per day now and I have used a benzo for 25 years. Now they decide it is not good for me.
I have cooperated but I am feeling the effects of not having a morning dose as I kick into anxiety very easy in the morning so I am taking 2 mg in the morning and 4 mg at bedtime.
I think you should be allowed to use it as needed. However I also feel you need to retalk this with your Pdoc.
Post Edited By Moderator (stkitt) : 8/9/2007 11:19:40 AM (GMT-6)
I understand how you feel.
There is absolutely no doubt that anyone withdrawing from long-term benzodiazepines (Valium) must reduce the dosage slowly.
The decision to withdraw is also the patient's decision and should not be forced by the doctor.
The rate of tapering should never be rigid but should be flexible and controlled by the patient, not the doctor, according to the patient's individual needs which are different in every case.
Reference: C. H. Ashton, January 2007
Hugs to you and stay with us, we are your support.
Hey there Ken,
I am soooooo happy that your feeling better and I am sure you will be hearing from Lyn................she is one super lady. One of the best I have ever met and so brave and tough and just such a sweetie.
I am glad your friends.